MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MI BLNT RT ANGLE POS CAPS RET; HIP INSTRUMENTS : RETRACTORS

DEPUY ORTHOPAEDICS INC US MI BLNT RT ANGLE POS CAPS RET; HIP INSTRUMENTS : RETRACTORS
Catalog Number 259807120
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the protection coating is peeling away and cracked.Instruments need replacement.Passed off surgery field before patient was in operation room.Never came in contact with patient.No surgery delay, no harm or nothing left in patient.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision depuy synthesof 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Corrected codes.Product complaint # (b)(4).Investigation summary: the instrument associated with this report was not returned.The root cause could not be determined.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MI BLNT RT ANGLE POS CAPS RET
Common Device Name
HIP INSTRUMENTS : RETRACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9123462
Report Number1818910-2019-106358
Device Sequence Number2527897
Product Code GAD
UDI-Device Identifier10603295148098
UDI-Public10603295148098
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number259807120
Device Lot NumberHM1209
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer11/04/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1